# SDR DALA2024020901772

- Difficulty date: February 8, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 72,669 hours, 24,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 365 Lbl 45
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5801 CRACK ON CHANNEL STRUCTURE STA 365 LBL 45 AT FWD ACCESORY COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00166: CHANNEL STRUCTURE STA 365 LBL 45 AT FWD ACCESORY COMPARTMENT WAS REPAIRED PER B757-300 SRM. (0192122)
